Format

Send to

Choose Destination
Rev Med Inst Mex Seguro Soc. 2016 Mar-Apr;54(2):261-4.

[Allopurinol hypersensitivity syndrome. A report of two cases].

[Article in Spanish; Abstract available in Spanish from the publisher]

Author information

1
Departamento de Dermatología, Hospital Central "Dr. Ignacio Morones Prieto", San Luis Potosí, San Luis Potosí, México. torresmab@yahoo.com.mx.

Abstract

in English, Spanish

Patients in treatment with allopurinol are in risk of having life threatening adverse reactions particularly at the beginning of the treatment. Two percent of the patients prescribed with this drug have associated severe cutaneous adverse reactions. We present two cases of allopurinol hypersensitivity syndrome in mexican patients in which asymptomatic hyperuricemia was the indication to its use. The general physician and the specialist must be alert of this syndrome that causes elevate morbidity and mortality.

KEYWORDS:

Allopurinol; Drug hypersensitivity; Drug hypersensitivity syndrome

PMID:
26960055
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center